# SDR SWAA2024020546763

- Difficulty date: January 31, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N8697C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36728
- Aircraft time: 24,880 hours, 12,219 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING O/B AFT FLAP I/B TE DELAMINATED 14 BY 9 INCH. REMEASURE RIGHT WING O/B AFT FLAP FOUND FLAP DELAMINATED 20.6BY 9.5 INCH.<[01] R AND R RIGHT WING O/B AFT FLAP PER AMM 27-51-22.
